# SDR C8GA200000004

- Difficulty date: June 16, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 47,031 hours, 28,514 cycles
- Engine: Pwa JT8D15
- Engine time: 29,027 hours, 19,795 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Part serial: 1459
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 216 KDAY-KHSV WITH ENG POWER SET AT REDUCED TAKEOFF POWER SETTING OF 2.0 EPR AND 95 PERCENT N1 NR 1 ENG WENT TO 2.4 EPR, RETARDED THROTTLE AND EPR QUICKLY DROPPED TO 1.8.  TRIED TO RESET POWER AND NO EPR RESPONSE TO THROTTLE MOVEMENT OCCURRED.  ABORTED TAKEOFF AT 80 KNOTS.  WITH ALL 3 THROTTLES AT IDLE, NR 1 ENG REMAINED AT 80 PERCENT N1 AND 5,500 LBS FUEL FLOW.  SHUT NR 1 ENG DOWN USING START LEVER WHILE ON RUNWAY DURING ROLLOUT.  NO ENG LIMITATIONS WERE NOTED TO HAVE BEEN EXCEEDED.  TAXIED BACK TO RAMP WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED NR 1 ENG FUEL CONTROL UNIT IAW PWA M/M 73-21-1.  REMOVED AND REPLACED FUEL PUMP IAW B727 M/M 73-11-1.
